MathSciNet Relay Station
MathSciNet bibliographic data
MR1814145 46L05 (19K99 46L55 46L80)
Deaconu, Valentin; Muhly, Paul S. $C^*$-algebras associated with branched coverings. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1077–1086.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement